International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 2, Pages 115-122
-weighted Caccioppoli-type and Poincaré-type inequalities for -harmonic tensors
Department of Mathematical Sciences, Saginaw Valley State University, University Center, 48710, MI, USA
Received 16 July 2001
Copyright © 2002 Bing Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove a local version of weighted Caccioppoli-type inequality,
then we prove a version of weighted Poincaré-type inequality
for -harmonic tensors both locally and globally.